# SDR SWAA2021081636138

- Difficulty date: April 3, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT FWD CARGO BAY BS420 - BS440 RBL23 WL157. / REMOVED AND REPLACE4D FWD SHIELD AT FCB BS 420-440 RBL 23 WL 157 P/N 143A8126U21 PO # 766182 IAW SRM 51-40-02 AND DWG 143A0080 REV- 89004U 09APR20
